# SDR IPXA1666676

- Difficulty date: May 10, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 38,711 hours, 11,933 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Wing Ctr Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO COMPT CTR TANK FRONT SPAR AT STA 785.9, RBL 32.94 VERTICAL STIFFENER FOUND CRACKED.  VERT STIFFENER REPAIRED IAW SRM 57-10-10-2R2.   REPAIR 2, FIG 201, REV 49 AT STA 785.9, RBL 32.94 ORG MAT'L BAC1518-749-2024T3511 CRACK LENGTH IS 1.125", CUTOFF LENGTH 16.5" REPAIR CLASSIFIED AS A MAJOR REPAIR WITH MAT'L BC1518-749-7075T6511.  REPAIR STIFFENER SECT, CLAD 2024T3-0100IN AS REPAIR STRAPS, TOTAL REPAIR LENGTH IS 24"
